Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling burning sensation and getting relief with eno and gelusil. What am I suffering from?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1996
Answered : 1729 Questions
Question
Gastric issues
Posted Tue, 5 Feb 2013 in Digestion and Bowels
 
 
Answered by Dr. Ratnakar Kini 38 minutes later
Hi XXXXXXX,
May I know what your question is?

Regards,
Dr. Ratnakar Kini
Above answer was peer-reviewed by
 
Follow-up: Feeling burning sensation and getting relief with eno and gelusil. What am I suffering from? 1 hour later
Hi,

I would feel burning sensation all of a sudden and would need to have eno or gelusin to reduce the burning sensation.

Thanks,
XXXXXXX
 
 
Answered by Dr. Ratnakar Kini 17 hours later
Hi XXXXXXX,
I logged in just now.
Feeling burning sensation and getting relief with Eno and Gelusil is indicative of acid peptic disease.

An upper GI endoscopy may be done for evaluation.
You can take medications like T.Esomeprazole 40 mg once a day for 4 weeks for relief.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar Kini
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor